Skip to Main content Skip to Navigation
Journal articles

Feasibility of piecewise-constant control sequences for timed continuous Petri nets

Document type :
Journal articles
Complete list of metadatas

https://hal-normandie-univ.archives-ouvertes.fr/hal-01966527
Contributor : Yacine Amara <>
Submitted on : Friday, December 28, 2018 - 2:23:01 PM
Last modification on : Thursday, February 7, 2019 - 5:37:36 PM

Identifiers

  • HAL Id : hal-01966527, version 1

Collections

Citation

Edouard Leclercq, Dimitri Lefebvre. Feasibility of piecewise-constant control sequences for timed continuous Petri nets. Automatica, Elsevier, 2013, 49 (12), pp.3654-3660. ⟨hal-01966527⟩

Share

Metrics

Record views

21